Hatvani László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:On the stability of the solutions of ordinary differential equations with mechanical applications.
Szerző:Hatvani, L\'aszl\'o
Forrás:Alkalmazott Mat. Lapok 15, No.1-2, 1-90 (1991).
Nyelv:Hungarian. English summary
Absztrakt:This paper is devoted to the further development and extension of Lyapunov's direct method for nonautonomous systems, for partial stability investigations. The positive limit sets, the positive partial limit sets of solutions are located by a Lyapunov function with negative semidefinite (but not negative definite) derivative. These results are used for establishing theorems on the asymptotic stability and instability of mechanical equilibria. The method of limiting equation is combined with the partial stability investigation. 
Letöltés:  | Zentralblatt